# SDR SWAA2025050154301

- Difficulty date: March 24, 2025
- Submitted: May 1, 2025
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 65,130 hours, 38,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PROXIMITY LIGHTING PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10EA) 2025-224172<[01] REPLACED FLOOR PROXIMITY LIGHTING PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10EA) IAW B737-700 AMM 33-51-15-400-8020;[02] CORRECTED STEP 1  REPLACED FLOOR PROXIMITY LIGHTING PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10EA) IAW B737-700 AMM 33-51-15-400-802;[03] CERTIFIED  REPLACED FLOOR PROXIMITY LIGHTING PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10EA) IAW B737-700 AMM 33-51-15-400-802
